MathSciNet Relay Station
MathSciNet bibliographic data
MR1233971 34B15 (34A12 47H15 47N20)
Frigon, Marlène; O'Regan, Donal Existence results for some initial and boundary value problems without growth restriction. Proc. Amer. Math. Soc. 123 (1995), no. 1, 207–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement